# SDR IPXA2024073101942

- Difficulty date: July 13, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 65,776 hours, 15,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE FEEDER DOUBLER IS CRACKED INBOARD OF SLAT #11 SLAT TRACK AT 2 RIVETS. ATA 57-40 RD16 ACCOMPLISHED REPAIR PER EO-90957-REQ1 AND MD11 SRM 57-40-02-2R-15 REPAIR 15 FIG 205.
